Analysis Mathematica

, Volume 12, Issue 2, pp 115–127 | Cite as

On strong summability of polynomial expansions

  • F. Schipp
  • Nguyen Xuan Ky
Article

Keywords

Polynomial Expansion Strong Summability 

О сильной суммируемо сти полиномиальных р азложений

Abstract

В работе установлен а налог известного рез ультата Зигмунда о сильной су ммируемости тригонометрических рядов Фурье интегрир уемых функций для случая об общенных рядов Фурье—Якоби.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    G. Freud,Orthogonal polynomials, Akadémiai Kiadó (Budapest, 1971).Google Scholar
  2. [2]
    P. Goetgheluck, Polynomial inequalities and Markov's inequality,Acta Math. Acad. Sci. Hung.,33 (1979), 324–331.Google Scholar
  3. [3]
    В. И. Иванов, Некото рые экстремальные св ойства полиномов и об ратные неравенства т еории приближения,Т руды математическог о института АН СССР,145 (1980), 79–110.Google Scholar
  4. [4]
    L. Leindler, On summability of Fourier series,Acta Sci. Math. (Szeged),29 (1968), 147–162.Google Scholar
  5. [5]
    J. Marcinkiewicz, Sur l'interpolation,Studia Math.,6 (1936), 1–17, 67–81.Google Scholar
  6. [6]
    P. G.Névai,Orthogonal polynomials, Memoirs of the Amer. Math. Soc., No.213 (1979).Google Scholar
  7. [7]
    A. Zygmund,Trigonometric Series II, University Press (Cambridge, 1959).Google Scholar
  8. [8]
    A. Zygmund, On the convergence and summability of power series on the circle of convergence,Proc. London Math. Soc.,47 (1941), 326–350.Google Scholar

Copyright information

© Akadémiai Kiadó 1986

Authors and Affiliations

  • F. Schipp
    • 1
  • Nguyen Xuan Ky
    • 1
  1. 1.Department of MathematicsEötvös Loránd UniversityBudapestHungary

Personalised recommendations